Skip to Main content Skip to Navigation
New interface
Journal articles

Queueing networks with mobile servers: The mean-field approach

François Baccelli 1 Aleksandr N. Rybko 2 Senya Shlosman 2, 3, 4 
1 DYOGENE - Dynamics of Geometric Networks
DI-ENS - Département d'informatique - ENS Paris, CNRS - Centre National de la Recherche Scientifique : UMR 8548, Inria de Paris
4 CPT - E5 Physique statistique et systèmes complexes
CPT - Centre de Physique Théorique - UMR 7332
Abstract : We consider queueing networks which are made from servers exchanging their positions on a graph. When two servers exchange their positions, they take their customers with them. Each customer has a fixed destination. Customers use the network to reach their destinations, which is complicated by movements of the servers. We develop the general theory of such networks and establish the convergence of the symmetrized version of such a network to some nonlinear Markov process.
Document type :
Journal articles
Complete list of metadata
Contributor : Bartlomiej Blaszczyszyn Connect in order to contact the contributor
Submitted on : Tuesday, November 8, 2016 - 3:16:06 PM
Last modification on : Friday, July 8, 2022 - 10:06:01 AM



François Baccelli, Aleksandr N. Rybko, Senya Shlosman. Queueing networks with mobile servers: The mean-field approach. Problems of Information Transmission, 2016, 52 (2), pp.178 - 199. ⟨10.1134/S0032946016020071⟩. ⟨hal-01394044⟩



Record views